# SDR CALA2013100291682

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 74,294 hours, 21,640 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD & AFT CABIN AIR QUALITY IS POOR.  REPLACED LT & RT RECIRCULATION AIR FILTERS IAW AMM & RAN PACKS.  NO ABNORMAL SMELL DETECTED.
